# SDR 3M57931704

- Difficulty date: March 17, 2004
- Submitted: March 18, 2004
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Aircraft time: 1,899 hours, 1,091 cycles
- Engine: Rroyce BR700710A110
- Engine time: 1,899 hours, 1,091 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Resolver
- Part number: 5913114
- Part serial: 05088
- Condition: Inaccurate
- Location: Stab Actuator
- Part time: 2,780 hours, 1,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP STAB MISCOMPARE CAS MESSAGE. STAB ACTUATOR HAS BAD RESOLVER.
